# SDR DALA2019081904870

- Difficulty date: August 17, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 56,039 hours, 26,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MISSING RED FWD EMERGENCY LIGHTING COVER FIRST CLASS.  MAINTENANCE INSTALLED LENS.
